| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A pharmacist reported that before an intraocular lens (iol) implant procedure, lens was activated and advanced.Upon advancement, it was observed that the first haptic was incorrectly folded posteriorly toward the back of the lens.The lens was then injected externally, lens was found to be scratched/defaced.The procedure was completed with another lens.Additional information has been requested but is not available at the time of this report.